# SDR 97ZZZX1723

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7052101
- Condition: Fail
- Location: Upper Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N NR 521FB  THROUGH N NR 527FB.  P/N 70521-01.  APPROXIMATELY 30 UNITS HAVE GONE BAD IN THE A996 SEASON.  ALMOST ALL HAVE LESS THAN 500 HOURS ON THEM.  MOST OF THE TIME IT IS THE UPPER AFT LOCATION.
